Consumer Review: Since I Started Taking Metabolife, I Have Had Severe Stomach Problems And Become Very Irritable.
I have been taking Metabolife for a little while now and I am noticing severe stomach problems and mood swings especially irritability and lack of patience. Could this be a side effect of this weight loss drug?
I would highly suggest NOT taking this drug!!! My roommate took metabolife and was getting the same symptoms. Well, then a few hours later she told me to take her to the hospital. The Hospital told us that metabolife is the backbone of the street drug Speed! That is right. They showed us a medical journal stating that metabolife is equivalent to taking a hit of speed and 4 pots of coffee in one pill! Needless to say, the ingredients in metabolife are known by the FDA and that is why they won't approve it. So I would suggest not taking Metabolife and consult your doctor on another method of weight loss.
I started Metabolife in November. I have had severe stomach problems. I went off for a couple of weeks. After going back on, I again experienced the same problems. I have been depressed and irritable. I went off the Metabolife again because I still wasn't sure it was the supplement. This is my 3rd attempt to stay on Metabolife. After just two days, severe stomach cramps. The $50 dollar pills just went in the trash!! Stay away from this product!!!
Share this page:
a Review or Question
Join the conversation by e-mailing your supplement review or question
To maintain quality, we review each submission before posting.